# SDR SWAA2025111230745

- Difficulty date: November 1, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 43,526 hours, 20,711 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, AIRFRAME ASSIST HANDLES UNSECURE.   SECURED R1 DOOR AIRFRAME ASSIST HANDLES IAW  AMM TASK 52-11-31-400-802.
